# SDR UIEA2018112762704

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,344 hours, 21,091 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L ENG FIRE LOOP 2( PERFORMED ENG FIRE LOOP TEST L ENG FIRE LOOP 2 OPS TEST NORMAL PER AMM 26-11-00 )
